Sleepy when you eat those pills?

@gxnfly (1147)
China
June 16, 2008 4:52am CST
I caught a cold 4 or 5 days ago,I didn't take any pills till today.I thought I could get over it without pills,but I was wrong.I had a headache this morning because of the cold,so I just brought some pills after lunch. I took some strong cold medicine, so I am a little out of it now.That's kind of why I didn't want to take pills. . But I had such a terrible headache, I had to take something. I just hope I'm not too out of it to pay attention when finishing the assignment. I'm just sleepy...
4 people like this
12 responses
@kaezy_kulet (2465)
• Philippines
16 Jun 08
those pills can really make you feel sleepy because of the anti histamine content of the pill..don't you have a medicine for cold that is non drowse? those will not make you feel sleepy..you can also go without taking any medicines just increase your fluid intake especially fruit juices they are high in vitamin c and can help in relieving your colds.
@gxnfly (1147)
• China
16 Jun 08
I always buy the same medicine,they make me sleepy,but they are real quick.I just take one pill,then I can get better.
• Philippines
16 Jun 08
thats nice but be sure to drink lots of fluids it can also help..^_^
• Indonesia
17 Jun 08
I think you're supposed to sleep of the headache gxnfly, that's why they make you feel sleepy. So stop mylotting and go to sleep
@Elixiress (3893)
16 Jun 08
I hope that you manage to finish your assignment. When I take pills, they have little effect on me, in terms of making me feel drowsy or "out of it". My boyfriend is the worst when he has taken medicine, when he takes allergy tablets (drowsy ones) he ends up looking and sounding as though he has smoked about 100000 joints lol. It is really annoying, because you get no sense out of him. Gladly that doesn't effect me and I function fine.
@fluffysue (1463)
• United States
16 Jun 08
Ooh, next time try to take the non-drowsy ones if at all possible. Check the ingredients and see if you need the ones that make you drowsy. If the headache is the worst thing, you might be able to get by with just aspirin or something like that. Feel better soon!
@kun2349 (23475)
• Singapore
16 Jun 08
It's the drowsiness effect from the medicine, that forces u to rest or sleep, so that the medicine so work to its max and let u recover faster.. THus, almost all medicine will makeu feel this way ^_^ hehe
@runahead (82)
• China
16 Jun 08
A common cold is caused by virus and it will resolve spontaneously in about 7 days and need no treatment. What u need to do is to have a good rest and have a lot of water. However ,if there is fever ,severe headache and cough , u have to take pills .Otherwise, it will cause other complications such as Pneumonia which is difficute to treat. Hope u recover soon!
@jer31558 (3683)
• United States
16 Jun 08
It may be the cold medicine and not the pills that made you sleepy. A lot of cold medicines cause drowsiness. If I have a cold, I generally take Tylenol along with the cold medicine.
• United States
16 Jun 08
Oh no im sorry to hear your sick!!:(. that really sucks. are you at like school or somthing?. well goodluck with that.and if your driving home be carefull. make a safe trip home.
@checapricorn (16066)
• United States
16 Jun 08
There are capsules that will really bring you that feeling, but how about considering the non-drowsiness? When I was working and have some cough, I will always consider those since I can't also leave my work not unless I am feeling real weird!
@LouRhi (1502)
• Australia
16 Jun 08
Sorry to hear that you have not been feeling well, gxnfly. It is a terrible time of the year for that sort of thing. Make sure you eat lots of onions, garlic and vegetables. Lots of liquids are good to flush out your system and help build a strong immune system. Go and have a sleep and when you wake your work will be much easier for you. Get well soon dear friend
@stephcjh (32327)
• United States
16 Jun 08
I hate colds and allergies. I have had allergies really bad this year. I hate taking pills also but it just could not be helped because the symptoms just would not go away. I still have the symptoms to this day. I get a head, neck and earache all at the same time. I have to take medication too and it makes me sleepy also. I hope you get to feeling better.
• Malaysia
16 Jun 08
Hie Gxnfly, guess you have a bad day and the headache is due the cold, and if your sinuses is block, it is even worse. The pills are most probably anti histamines that will cause you sleepiness and added with the cough mixture, the side effects would be even stronger. It is advisable to get enough rest/sleep and don't go against it when you are sleepy or else you will feel even worse. Consume more fluids - soup is good and you need to a break from mylotting:) Cheers and hope you have a speedy recovery!